# SDR FDEA202204281074

- Difficulty date: April 28, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 71,177 hours, 27,652 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

PDIS  927     27-50  8038     28APR22  VIE  OPEN  U  TE FLAP DISAGREE BETWEEN FLAPS 1 AND 5.  ***EMERGENCY DECLARED***    FACT 28APR22 05:28   VIE                                                                 ACC TO TSI                                                                        READOUT OF FSEU PERF ACC TO AMM 27-51 TF 803 NO                                   FAULT STORED                                                                          OVERLOAD INDICATORS CHECKED NO FINDING OF ANY                                 OVERLOAD                                                                          FLUIDLEVEL CHECK OF TRANSMISIONS CHECKED ALL SATIS                                FULL OPERATIONAL CHECK OF FLAP SYSTEM PERF                                        (EXTENSION AND RETRACTION CYCLE) PERF NO                                          ABNORMALIES DURUNG GND OPS                                                                             NOT POSSIBLE TO REPRODUCE                                    FAULT ON GND PLS OBSERVE AND REPORT FUTHER FOR                                    CONT. TROUBLESHOOTING
